Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 501592, 9 pages
Research Article

Weighted Vector-Valued Holomorphic Functions on Banach Spaces

Escuela Politécnica Superior de Alcoy, IUMPA, Universitat Politècnica de València, Plaza Ferrándiz y Carbonell 1, 03801 Alcoy, Spain

Received 11 February 2013; Accepted 14 May 2013

Academic Editor: Anna Mercaldo

Copyright © 2013 Enrique Jordá. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Enrique Jordá, “Weighted Vector-Valued Holomorphic Functions on Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 501592, 9 pages, 2013. doi:10.1155/2013/501592